Asymptotic analysis for loss probability of queues with finite GI/M/1 type structure

Jeongsim Kim, Bara Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper discusses the asymptotic behavior of the loss probability for general queues with finite GI/M/1 type structure such as GI/M/c/K, SM/M/1/K and GI/MSP/1/K queues. We find an explicit expression for the asymptotic behavior of the loss probability as K tends to infinity. With the result, it is shown that the loss probability tends to 0 at a geometric rate.

Original languageEnglish
Pages (from-to)47-55
Number of pages9
JournalQueueing Systems
Volume57
Issue number1
DOIs
Publication statusPublished - 2007 Sep 1

Fingerprint

Asymptotic analysis
Queue
Asymptotic behavior

Keywords

  • GI/M/1 type Markov chain
  • Loss probability
  • Matrix-valued function
  • Maximal eigenvalue
  • Stationary distribution

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Management Science and Operations Research

Cite this

Asymptotic analysis for loss probability of queues with finite GI/M/1 type structure. / Kim, Jeongsim; Kim, Bara.

In: Queueing Systems, Vol. 57, No. 1, 01.09.2007, p. 47-55.

Research output: Contribution to journalArticle

@article{96538246981440d19ea5f0bea7c5e0e5,
title = "Asymptotic analysis for loss probability of queues with finite GI/M/1 type structure",
abstract = "This paper discusses the asymptotic behavior of the loss probability for general queues with finite GI/M/1 type structure such as GI/M/c/K, SM/M/1/K and GI/MSP/1/K queues. We find an explicit expression for the asymptotic behavior of the loss probability as K tends to infinity. With the result, it is shown that the loss probability tends to 0 at a geometric rate.",
keywords = "GI/M/1 type Markov chain, Loss probability, Matrix-valued function, Maximal eigenvalue, Stationary distribution",
author = "Jeongsim Kim and Bara Kim",
year = "2007",
month = "9",
day = "1",
doi = "10.1007/s11134-007-9045-6",
language = "English",
volume = "57",
pages = "47--55",
journal = "Queueing Systems",
issn = "0257-0130",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Asymptotic analysis for loss probability of queues with finite GI/M/1 type structure

AU - Kim, Jeongsim

AU - Kim, Bara

PY - 2007/9/1

Y1 - 2007/9/1

N2 - This paper discusses the asymptotic behavior of the loss probability for general queues with finite GI/M/1 type structure such as GI/M/c/K, SM/M/1/K and GI/MSP/1/K queues. We find an explicit expression for the asymptotic behavior of the loss probability as K tends to infinity. With the result, it is shown that the loss probability tends to 0 at a geometric rate.

AB - This paper discusses the asymptotic behavior of the loss probability for general queues with finite GI/M/1 type structure such as GI/M/c/K, SM/M/1/K and GI/MSP/1/K queues. We find an explicit expression for the asymptotic behavior of the loss probability as K tends to infinity. With the result, it is shown that the loss probability tends to 0 at a geometric rate.

KW - GI/M/1 type Markov chain

KW - Loss probability

KW - Matrix-valued function

KW - Maximal eigenvalue

KW - Stationary distribution

UR - http://www.scopus.com/inward/record.url?scp=35548951896&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35548951896&partnerID=8YFLogxK

U2 - 10.1007/s11134-007-9045-6

DO - 10.1007/s11134-007-9045-6

M3 - Article

VL - 57

SP - 47

EP - 55

JO - Queueing Systems

JF - Queueing Systems

SN - 0257-0130

IS - 1

ER -